# SDR IPXA2020111262306

- Difficulty date: October 25, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley Bracket
- Part number: ARH00982
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING LEADING EDGE NR 8 SLAT PULLEY BRACKET CRACK.  REMOVED AND REPLACED RT WING NR 8 SLAT CRACKED PULLEY BRACKET AT LEADING EDGE OUTBOARD TRACK, IAW AMM 20-50-02-910-801 AND DWG ARH0098.  (MINOR).
